Size multipartite Ramsey numbers for small paths versus books

Chula J. Jayawardene, Jayampathy Ratnayake

Abstract


Given $j \ge 2$,  for  graphs $G$ and $H$, the size Ramsey multipartite number $m_j(G, H)$ is defined as the smallest natural number $t$ such that any blue red coloring of the edges of the  graph $K_{j \times t}$, necessarily containes a red $G$ or a blue $H$ as subgraphs. Let the book with $n$ pages is defined as the graph $K_1 + K_{1,n}$ and denoted by $B_n$. In this paper, we  obtain the exact values of the size Ramsey numbers $m_j(P_3, H)$ for $j \ge 3$ where  $H$ is a book $B_n$. We also derive some upper and lower bounds for the size Ramsey numbers $m_j(P_4, H)$ where  $H$ is a book $B_n$.

Keywords


Graph Theory, Ramsey Theory

Full Text:

PDF

References


S. A. Burr, P. Erdos, R. J. Faudree, R. J. Gould, M. S. Jacobson, C. C. Rousseau, and R. H. Schelp, Goodness of trees for generalized books, Graphs Combin. 3 (1987), 1-6.

A.P. Burger and J.H. van Vuuren, Ramsey numbers in Complete Balanced Multipartite Graphs. Part II: Size Numbers, Discrete Math. 283 (2004), 45-49.

P. Erdos, J. Faudree, C. C. Rousseau, and J. Sheehan, The size Ramsey number, Period Math. Hungary, (1978), 145-161.

R. J. Faudree, C. C. Rousseau, and J. Sheehan, Cycle-book Ramsey numbers, Ars Combinatorica. 31 (1991), 239-248.

C. J. Jayawardene, Size multipartite Ramsey numbers small Paths verses K2;n, (2015) -submitted.

S.P. Radziszowski, Small Ramsey numbers, Electronic Journal of Combinatorics. (rev 14, 2014), DS1.

C. C. Rousseau and J. Sheehan, On Ramsey numbers for books, Journal of Graph Theory. 2 (1978), 77-87.

Syafrizal Sy, E.T. Baskoro and S. Uttunggadewa, The size multipartite Ramsey number for paths, Journal Combin. Math. Combin. Comput. 55 (2005), 103-107.

Syafrizal Sy, E.T. Baskoro and S. Uttunggadewa, The size multipartite Ramsey numbers for small paths versus other graphs, Far East Journal Appl. Math. 28, Issue 1 (2007), 131-138.

Syafrizal Sy, E.T. Baskoro, S. Uttunggadewa and H. Assiyatun, Path-path size multipartite Ramsey numbers, Journal Combin. Math. Combin. Comput. 71 (2009), 265-271.

Syafrizal Sy, and E.T. Baskoro, Lower bounds of the size multipartite Ramsey numbers, The 5th Mathematics, AIP Conf. Proc. 1450, 259-261 (2012).

Syafrizal Sy, On size multipartite Ramsey numbers for paths versus cycles of three or four vertices, Far East Journal Appl. Math. Volume 44 No. 2 July Issue (2010), 109-116.

Syafrizal Sy, On the size multipartite Ramsey numbers for small path versus cocktail party graphs, Far East Journal Appl. Math. Volume 55 No. 1 June Issue (2011), 53-60.

Y. Li and C. C. Rousseau, n Book-Complete Graph Ramsey Numbers, Journal ofcombinatorial theory. Series B 68(1996), 36-44.




DOI: http://dx.doi.org/10.19184/ijc.2016.1.1.4

Refbacks

  • There are currently no refbacks.


ISSN: 2541-2205

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats